# SDR A6WA202112238043

- Difficulty date: December 23, 2021
- Submitted: December 23, 2021
- Operation: Air carrier
- Aircraft: N435AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7724
- Aircraft time: 39,961 hours, 38,675 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin
- Part number: 60021024
- Part serial: NSN
- Condition: Gouged
- Location: Vertical Stabili
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE FOUND 2 EACH SCRATCHES ON VERTICAL STABILIZER R/H SIDE COMMON TO ACCESS PANEL 325DR. DIMENSIONS OF SCRATCHES ARE: (P1) =  3.00"L X 0.500"W X 0.004"D AND (P2) = 4.00"L X 0.300"W X .004"D  ************AIRCRAFT REMOVED FROM SERVICE*************************  BLENDED DAMAGED AREAS TO A SMOOTH CONTOUR. (P1) AND (P2) BLENDS DID NOT SURPASS  ORIGINAL DIMENSION. REMAINING MATERIAL THICKNESS OF .096". ORIGINAL THICKNESS OF .100". HFEC INSPECTION PERFORMED WITH NO INDICATIONS. RESTORED PROTECTIVE FINISH. ALL WORK PERFORMED WITHIN ALLOWABLE LIMITS IAW ASAP EA #AWAC-CRJ253-01766 REV A DATED 12/04/2021. WORK COMPLETED ON AERSALE WO #003486 CARD #20473 AT AERSALE CRS #4AER685B. N435AW TT:39,961 TC:38,675.
